Wednesday, November 02, 2005

Sweet Validation!

So today I went to the doctor...mostly about the sinus business that's going on, but I threw in the itchy rash business for good measure.

I'm going to live....well at least for awhile (we're all going to die sometime!).

Anyway, he prescribed a cream and steroid. He said, "The rash looks pretty benign...it doesn't look like scabies or anything like that." I'll never get tired of people telling me I don't have scabies. If you ever want to give me a compliment from now on just tell me I look scabies free.

Anyway, the steroid and I started off on the wrong foot. You're supposed to take 4 tablets at lunch the first day and eventually you work your way off of them. If you stop taking them suddenly you have a heart attack or something. Anyway, I was about to take my 4 pills...I popped them in my mouth and grabbed my trusty Chick-Fil-A cup from lunch and started sipping and swallowing at the same time. Little did I know that I was out of my drink. So I got some of the pills partially down, a couple more still in my mouth getting more and more bitter, and I started panicking and gagging. Not pleasant. There was a glass of tea from yesterday morning sitting beside me and I grabbed it out of necessity. On the tea's way to my mouth, I realized that it seemed as if something was growing in it, but it was either that or throwing up. Yuck! I ate 3 packs of fun size skittles to try to get rid of the bitter taste, but it stuck around for awhile.

I just read the information sheet on it that the pharmacy gave me and under warnings it says:

CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience...black, tarry stools; vomiting material that looks like coffee grounds...

Oh really? Because I wouldn't be the least bit concerned if my stools became tar like and I started puking coffee grounds!

1 comment:

Lemonchick said...

LOL- You wouldn't worry about that, really????

Me neither! LOL